# SDR MASA2013032452453

- Difficulty date: March 24, 2013
- Submitted: March 24, 2013
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 23,134 hours, 27,403 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED THE FLASHLIGHT ASSEMBLY.
